69.1K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

spots

4 REPLIES 4
Lynnie Christy
Member

Re: spots

Hi Zoe, Thank you😀 Lynnie

Lynnie Christy
Member

Re: spots

Hi  Kinden,                                                                                                                                                    

I am taking 600 mil of Ribociclib a day and a shot of Faslodex every two weeks. I just finished my third week and I am starting my week off tomarrow. I can't forgot to ask my onc about them,so thank you for writing back it sounds like they are harmless. hope you have a good day. Lynnie😀

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

Kindensurprise
Member

Re: spots

Hi Lynnie,

You don't say what treatment you are on?

I'm on Ribociclib, Fulvestrant and Denosumab, 7 cycles in. I do have some dark spots on my face, which developed in the first couple of cycles. They haven't got any bigger and my onc says nothing to worry about. I am white with really quite pale skin, and the spots are lightish brown.

hope you're ok

Kinden x

ZoeK_BCN
Community Manager

Re: spots

Hello Lynnie,

Thank you for your post.

I am sorry you haven't had a response yet. I am hoping my post will help our members to find it and offer their advice or even share their experience.

If you would like to talk about any concerns or worries you can contact our Nurses by posting a message onto the Ask our Nurses board.

Best wishes,

Zoe

Lynnie Christy
Member

spots

Hi, I just started my third week, and  I am starting to get this little dark spots on my face. And I was wondering if anyone else had this happen. wishing all the best day. Daydreamer xxx